Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BANACH JOURNAL OF MATHEMATICAL ANALYSIS   2017 , Volume 11 , Number 1; Page(s) 143 To 163.
 
Paper: 

APPROXIMATIVE COMPACTNESS IN MUSIELAK–ORLICZ FUNCTION SPACES OF BOCHNER TYPE

 
 
Author(s):  SHANG SHAOQIANG*, CUI YUNAN
 
* 
 
Abstract: 

In this article, we give the criteria for approximative compactness of every proximinal convex subset of Musielak-Orlicz-Bochner function spaces equipped with the Orlicz norm. As a corollary, we give the criteria for approximative compactness of Musielak-Orlicz-Bochner function spaces equipped with the Orlicz norm.

 
Keyword(s): APPROXIMATIVE COMPACTNESS, RADON–NIKODYM PROPERTY, MUSIELAK–ORLICZ–BOCHNER FUNCTION SPACE, ORLICZ NORM
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SHANG, S., & CUI, Y. (2017). APPROXIMATIVE COMPACTNESS IN MUSIELAK–ORLICZ FUNCTION SPACES OF BOCHNER TYPE. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 11(1), 143-163. https://www.sid.ir/en/journal/ViewPaper.aspx?id=573176



Vancouver: Copy

SHANG SHAOQIANG, CUI YUNAN. APPROXIMATIVE COMPACTNESS IN MUSIELAK–ORLICZ FUNCTION SPACES OF BOCHNER TYPE. BANACH JOURNAL OF MATHEMATICAL ANALYSIS. 2017 [cited 2021October28];11(1):143-163. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573176



IEEE: Copy

SHANG, S., CUI, Y., 2017. APPROXIMATIVE COMPACTNESS IN MUSIELAK–ORLICZ FUNCTION SPACES OF BOCHNER TYPE. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, [online] 11(1), pp.143-163. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573176.



 
  pdf-File
Yearly Visit 87
 
 
Latest on Blog
Enter SID Blog